Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin
Here hun..... This is a link I use whenever I have questions or doubts about a mdication...but as was said before it's not a good idea to decide the doses of a mediction yourself. Here's the site: www.rxlist.com I hope I have helped some hun, you take care and PM me if you ever need anything. :hug: :hug: :hug: :hug: :hug:
Years ago, I was once prescribed Trazadone for insomnia, and the first few nights I took the regular dosage.. but it didn't help me sleep much. The following two nights I doubled the doctor's prescribed dosage, it was stronger.. but still didn't help much. Finally, by the end of the week I decided to triple the dosage. (big mistake) I felt it kick in, and thought all was well. Minutes later, the effects increased dramatically. I found myself laying in bed with the room spinning around me, felt very sick, and could barely move. I forced myself out of bed, and felt a huge rush of dizziness that made it almost impossible to stay balanced. Strong hallucinations, felt like I was going to die, somehow managed to get downstairs and outside to the backyard to vomit.
I never took Trazadone again. :P It could be that I'm more sensitive to the drug than you'll be, but don't be surprised if you have a similar experience.
Haha... it was not the "good" kind of hallucinations either. I probably shouldn't have even said that because I know some guy is probably going to try it for recreational purposes now. (and I pity that person)
I've been prescribed so many medications in the past, and few were enjoyable.. the two I'm on currently are great though.. I have had some good experiences with some medications though, there was one other drug... can't remember the name.. but the first time I took it (and only the first time) I felt warm and fuzzy all over as it kicked in, and in a relaxed state - I could close my eyes and remember in vivid detail events from my childhood that I had long forgotten. (good memories)
The flashbacks were so powerful it was if I had somehow slipped back in time for what felt like several days. I remembered how strange everything seemed at that age, and how days seemed like years in length. I can't even begin to describe the surrealness of it all, it was amazing. However, it only seemed to happen the first night I took the meds. The following nights, I would still feel warm & fuzzy and everything felt soft and objects seemed "larger" and more colorful, but I don't remember returning to the childhood mindset again, at least not in the magnitude that was reached during the first dosage.
Also, I'm not talking about MDMA here, even though my descripition might sound like it. I've rolled with MDMA many times, and although those experiences are incredible, what I experienced with this particular medication was completely different... I wouldn't say it's as powerful as recreational drugs like MDMA, it's more subtle.. but it's not better or worse, comparing the experience I had to experiences with any other drug would seem to me like comparing apples and oranges.
To be quite honest I could easily become addicted to prescription drugs. I'm ashamed to admit this but my neighbor gave me some tylenol 4's (which were prescribed to him for his chronic back pain) because I had REALLY bad menstraul cramps one day. I took 1 and WOW! I felt great. I got him to give me some more but I have been fighting the urge to go back.
I can only speak from my own experience with Trazadone and I must say that it did not blend well with my brain chemistry. BTW, my mental issues are genetic in origin and are not circumstantial in nature. At any rate, I experienced side-effects with very little therapeutic benefit.
Extreme dry mouth, fatigue, red eyes and the worst of all....extreme outbursts of anger. Unbridled fury is more accurate. I even have an arrest record because of a sudden explosion of anger that occured on the job when I was 27 years old. I didn't injure anyone but I was smashing doors and yelling at my former employer. This unreasonable anger was a pattern and not a one-time event. Only by discontinuing Trazadone did it return to more normal levels.
I could not be the only user of T that experienced this reaction as I later referenced a Pill Book, looked up Trazadone, and some side-effects were listed as "anger and hostility." All psychiatric drugs have risks, and your reponse to Trazadone may be completely different than mine, just don't rush into anything and continue to research. Cheers.
i took 7 of them and i got really fucked up i was seeing double, stumbling, and i got a major headache, the ground was spinning, and loss of energy all within 30 minutes. i had to have one of my friends walk me up to my room and tell him my door combo cause i couldnt see and he put me on my bed and i passed out. DONT DO IT!!! its not fun the next day.